# SDR GTIA2017031601817

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 4,346,036 hours, 20,612 cycles
- Engine: Iae V2524A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Inlet
- Component: Inlet, Airbus
- Component part number: 7453000515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON NR 1 ENGINE INLET COWL.  REPAIRED IAW EO 5412-1712.
